Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depo Provera

I know that birth control affect every woman differently but I was wanting to know if it's common to have your period for almost 2 weeks with Depo Provera?

Answer Question
 
Anonymous

Asked by Anonymous at 4:30 AM on Jun. 22, 2009 in Health

Answers (5)
  • im not sure, but i know i got pregnant 2x while on it, so be careful!
    HelloKitty86

    Answer by HelloKitty86 at 4:38 AM on Jun. 22, 2009

  • I went on Depo a few different times. I did get a little period the first month, but I also never had the weight gain that a lot of women report getting tho too. What about trying to research it?? How long have you been on it?? It COULD be a first time thing and after that you won't have it anymore... but I would research it more and see what you find. I also know some women who had their period the entire time.
    I know there have been a lot of negatives about it but I personally loved it.... One thing, after my first shot, I went off and it took me a year to get pregnant and they say it takes longer the longer you are on it. (i hope that makes sense.
    07lilmama1108

    Answer by 07lilmama1108 at 4:40 AM on Jun. 22, 2009

  • LOL see! two completely different people with different answers! GL and I hope it works well for you!
    07lilmama1108

    Answer by 07lilmama1108 at 4:41 AM on Jun. 22, 2009

  • I've only been on it since last month.
    Anonymous

    Answer by Anonymous at 4:44 AM on Jun. 22, 2009

  • I would wait watch how everything goes during these three months and then maybe switch to a new b/c if this keeps up. It could be a one time thing and you won't get them from here on out.
    07lilmama1108

    Answer by 07lilmama1108 at 4:49 AM on Jun. 22, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Yeast Infection..

Next question overall (Trying to Conceive)
Any ideas?